MAUDE Adverse Event Report: Mainstay Medical Limited ReActiv8; ReActiv8 Implantable Stimulation Lead

Mainstay Medical Limited ReActiv8; ReActiv8 Implantable Stimulation Lead
Model Number 8145
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/01/2026
Type of Reportable Event Malfunction

Brand Name
ReActiv8
Common Device Name
ReActiv8 Implantable Stimulation Lead
Manufacturer (Section D)
Mainstay Medical Limited
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
+1(619)206-3331
MDR Report Key50952556
Report Number3021520203-2026-00124
Device Sequence Number21444101
Product Code QLK
UDI-Device Identifier05391527772064
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number8145
Device Catalogue Number8145
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured03/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age43 YR
Patient SexFemale
Patient Weight193 LB
Patient RaceWhite